| Model Number |
TLEAD1058-50B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not available for return.
Event or Problem Description
It was reported to nevro that shortly after the trial procedure the patient experienced pain in the right ankle.There were no reported issues during the procedure and the device was never turned on.The physician believed it was a rubbed dermatome.The lead was removed and the patient has recovered without sequelae.